# SDR UHLA2009082800090

- Difficulty date: August 28, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 11,693 hours, 6,227 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERBRAID LOCATED AT LEFT WING ROOT LEADING EDGE HAS EVIDENCE OF CORROSION THROUGH INBOARD ACCESS PANEL.  CLEANED CORROSION AND INSPECTED IAW SRM 51-12-00.
